# SDR AALA20070547

- Difficulty date: March 24, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY BOTTLE AT RIGHT NUMBER ONE DOOR HAS LOW PRESSURE.  SERVICED EMERGENCY BOTTLE AT RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
